MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0086998
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A review of events indicated that patient samples tested on the echo lumena automated blood bank system produced inaccurate results.A review indicated that ten (10) patient sample tests using the echo lumena automated blood bank system produced five (5) unexpected false negative results for the anti-e antibody; three (3) for the anti-jka antibody; one (1) for the anti-fya antibody; one (1) for the anti-k antibody.One additional (1) instrument malfunction generated an inaccurate abo result using the abo forward typing assay.Based on a historical result; typing for anti-d was inaccurate.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.No single reason for the false negatives was determined and the malfunctions are allocated against the analytical instrument.
 
Additional Manufacturer Narrative
Additional serial numbers: (b)(4).Additional lot numbers : 504898,id422,id423, and sc776.

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
howard yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key13397960
Report Number1034569-2022-00004
Device Sequence Number5985928
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
PMA/510(K) Number
BK170135
Number of Events Summarized11
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0086998
Device Catalogue Number0086998
Device Lot NumberR291,R285,SC732,SC748,DN132
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown